# SDR DXTA2010061404121

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 6,987 hours, 5,630 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE DETECTED IN COCKPIT & CABIN BY PILOTS ON TAKEOFF (VISUAL & SMELL). SMOKE APPEARED MILDLY ELECTRICAL NOT OIL OR AIR CON BASED.  APU RUN PRIOR TO TAKEOFF ROLL, ACM PREVIOUSLY PRODUCED MUSTY ODOR,  NOT APPARENT THIS OCCASION. SMOKE DISSIPATED ON LANDING.  PFI PROVIDED NO REASON FOR SMOKE.  OIL IN APU INLET & SHOWS LOW OIL LEVEL.  BOTH ENG FINE.  RAN ENGS SEPEARTELY. STRONG OIL ODOR, RT ENG ONLY. FOUND DIRTY COALESCER SOCK & CLEANED SOCK, DRIED, & REINSTALLED. PERFORMED 1 HR CONSUMPTION RUN ON BOTH ENG. FOUND ENGS IN LIMITS. DURING EDM, RT ENG PRODUCED MUSTY ODOR. REMOVED COALSESCOR SOCK AGAIN. CLEANED & REINSTALLED. RAN BOTH ENG TO POWER. NO ODOR NOTED. DID NOT GET SMOKE FROM APU. CHKS GOOD. IAW MM 72-00-00.
